# SDR ZLWA20130210006

- Difficulty date: February 10, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N110LE
- Make and model: Cessna 680SOV
- Aircraft serial: 0022
- Aircraft time: 1,703 hours, 1,848 cycles
- Engine: Pwc PW306C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438011
- Part serial: 04092H9830
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHIELD SHATTERED DURING STRAIGHT AND LEVEL CRUISE JUST PRIOR TO DESCENT INTO HOME BASE.
